If you need an accessible version of this item please contact JSTOR User Support

Proof Without Words: Pythagoras for a Clipped Rectangle

Guanshen Ren
The College Mathematics Journal
Vol. 45, No. 3 (May 2014), p. 216
DOI: 10.4169/college.math.j.45.3.216
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.45.3.216
Page Count: 1
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Abstract

Summary We wordlessly prove an identity for clipped rectangles using the Pythagorean theorem.

Page Thumbnails